# SDR 08FDEA02599

- Difficulty date: May 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,044 hours, 19,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON INBD FLAP RT, RIB 24B, LOWER AND TOP SKIN T/E.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO EXISTING SRM REPAIR.  NEW REPAIR WAS ACCOMPLISHED IAW EA 6-5710-121641.
